On Some Qualitative Properties of Solutions of Elliptic Equations With Continuous Coefficients

A. I. Ibragimov, C. Constanda

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Qualitative properties of solutions of the Dirichlet problem are studied for a general second order elliptic equation.

Original languageEnglish
Pages (from-to)447-460
Number of pages14
JournalMathematics of the USSR - Sbornik
Volume49
Issue number2
DOIs
StatePublished - Feb 28 1984

Fingerprint Dive into the research topics of 'On Some Qualitative Properties of Solutions of Elliptic Equations With Continuous Coefficients'. Together they form a unique fingerprint.

Cite this